# SDR SWIA201439518

- Difficulty date: October 15, 2014
- Submitted: October 22, 2014
- Operation: Air carrier
- Aircraft: N629BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7251
- Aircraft time: 32,962 hours, 29,043 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RETURNED TO DEPARTURE FOR PRESSURIZATION ISSUES AND SERVICE DOOR CAUTION.  INSPECTED ALL DOOR SEALS-NO ISSUES.  PERFORMED OPS CHECK OF THE PRESSURIZATION SYSTEM.  NO FAULTS FOUND.
